A probabilistic quantitative risk assessment model for fire in road tunnels with parameter uncertainty

File Size Format
77118_1.pdf 833Kb Adobe PDF View
Title A probabilistic quantitative risk assessment model for fire in road tunnels with parameter uncertainty
Author Meng, Qiang; Qu, Xiaobo
Year Published 2011
Publisher Inderscience Publishers
Citation International Journal of Reliability and Safety, Vol. 5(3/4), pp. 285-298
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1504/IJRS.2011.041181
Copyright Statement Copyright 2011 Inderscience Publishers. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal website for access to the definitive, published version.
Research Centre Centre for Infrastructure Engineering and Management; Urban Research Program
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice